# SDR DXTA200702505

- Difficulty date: September 27, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N352QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600352
- Aircraft time: 10,572 hours, 8,571 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: MS25237327
- Condition: Burned Out
- Location: Lt Mlg Indicator
- Part time: 10,572 hours, 8,571 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO GREEN LIGHT ON LT MAIN GEAR DURING GEAR EXTENTION, RAN THE EMERGENCY EXTENTION CHECKLIST. BLOWED GEAR DOWN FOR POSITIVE DOWN AND LOCKED.  CREW VERIFIED GREEN VISUAL INDICATOR IS SHOWING ON THE MLG ACTUATOR. AT THIS TIME WITH ROTARY TEST, THE LT MAIN GEAR INDICATOR LIGHTS DO NOT LIGHT.   RELAMPED INDICATOR, JACKED A/C.  RESET EMERG. BLOWDOWN BOTTLE SYSTEM, SERVICED BOTTLE, CYCLED GEAR MULTIPLE TIMES, SERVICED RESERVOIR.  ALL IAW REFS:  560 AMM 32-60-00, 12-13-01.  LAMP SUPPLIED FROM N352QS FLYAWAY KIT.  SYSTEM OPS CHECK GOOD.
